Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Will a Lex increase hurt or help me? Wildflower

Posted by almondjoy on October 9, 2003, at 16:21:10

In reply to Will a Lex increase hurt or help me?, posted by Wildflower on October 9, 2003, at 13:16:21

I'm in a similar situtation. After being on lex 5 weeks, i feel like i did before i started taking it (as as anxiety, and insomnia) except im more tired all the time. the first 2 weeks i felt alot of improvement then gradually it vanished. plus headaches, irritablility, and an innappriate (and embarrasing) outburst at the store...so after reading posts here and another forum, ive been trying to reach my pdoc to increase my dosage (from 10 to 20?) if he thinks its a good idea. ive been unsure but i figure now that it can't hurt...but it feels about pointless to be taking anything, how i feel now

good luck :)


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:almondjoy thread:267322
URL: http://www.dr-bob.org/babble/20031004/msgs/267410.html